MAUDE Adverse Event Report: BD MEDLINE; IV ADMIN SET,15DR,4NFPORTS,STPCOCK,109"

BD MEDLINE; IV ADMIN SET,15DR,4NFPORTS,STPCOCK,109"
Catalog Number DYNDTN1545D
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that tubing came disconnected at the manifold.Iv fluids ran out all over the floor and a small amount of blood back flowed to the floor: 1 inch puddle on floor.Iv tubing was put together by another staff member.Additional communication clarified that the disconnection occurred at the stopcock.The device was not used with a pressure bag or pump.
 
Event or Problem Description
Tubing disconnected.

Brand Name
MEDLINE
Common Device Name
IV ADMIN SET,15DR,4NFPORTS,STPCOCK,109"
Manufacturer (Section D)
BD
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093-2753
MDR Report Key25184546
Report Number1417592-2026-01298
Device Sequence Number16026172
Product Code FPA
UDI-Device Identifier10080196714933
UDI-Public10080196714933
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K820278
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDTN1545D
Device Lot Number25125257
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Supplement Date Received by Manufacturer05/18/2026
Initial Report FDA Received Date05/15/2026
Supplement Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/19/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown